# SDR ASAA2014022807041

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 18,184 hours, 5,732 cycles
- Engine: Cfmint CFM567B26B1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2692
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,172 hours, 5,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BLINKING NR 1 ENGINE OIL QTY READ 3, NR 2 NORMAL, NO LOW OIL PRESS LT ON MASTER CAUTION. WENT TO CHECKLIST, RETARDED THROTTLE AFTER 5-10 MIN OIL QTY WENT TO 2, OIL PRESSURE DROPPED, OIL TEMP ROSE. SHUTDOWN ENGINE WITH 2 QTS ON OIL QTY.  ACFT GROUNDED.  REMOVED AND INSPECTED NR 1 ENGINE CHIP DETECTORS, FWD HAD MAGNETIC PARTICLES, MID AND AFT CLEAN. CLEANED AND REINSTALLED.  REMOVED STARTER MAGNETIC PLUG HAD LOTS OF METAL DEBRIS.  R & R STARTER IAW MM 80-11-01-000-801 AND 400-F00.   DRAINED OIL FROM GEARBOX AND OIL TANK, NO METAL FOUND. SERVICED OIL TANK WITH 5 GALLONS OF NEW OIL.  R & R SCAVENGE OIL FILTER IAW MM 79-21-06-000-801 AND 400-F00.  R & R MAIN OIL FILTER IAW MM 79-21-03.  ACCOMPLISHED ENGINE RUN ALL PARAMETERS NORMAL, LEAK CHECKED STARTER AND START VALVE, CHIP DETECTORS, SCAVENGE FILTER AND MAIN OIL FILTER. NO LEAKS NOTED.  AFTER RUN CHECKED CHIP DETECTORS AGAIN, ALL CLEAN. IAW SEAM C, FOQA DATA SHOWS NO ENGINE LOW OIL PRESSURE EXCEEDANCES.
